MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: age & date of birth: requested, not provided.A3a: sex: requested, not provided.A4: weight: requested, not provided.A5: ethnicity: requested, not provided.A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation:supply chain.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: after applying the tr band and the patient was transferred to the recovery area, the recovery nurse noticed that the band was deflated.The patient was not bleeding, and the staff applied a blood pressure cuff on the upper arm and inflated it to above systolic pressure.They removed the old band and applied a new one.The patient had no other issues and was discharged on the same day.Patient was in stable condition, no other relevant history.The estimated blood loss was less than 250cc.Additional information was received on 29sept2025: the procedure was a left heart catheterization.They started with 13 ml of air however, when the patient went to the recovery area the band had 10ml of air.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.One tr band was returned to terumo medical corporation for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or balloon assembly.There is 1ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the inflation balloon to check valve seal.The sample failed leak testing.The sample was placed under the microscope to look at the location of the leak.Upon microscopic inspection, there is a gap in the inflation balloon to check valve seal.One tr band was returned for assessment and the band leaked at the inflation balloon to check valve seal.The complaint can be confirmed for air leakage issues.The cause is manufacturing related.The operations quality engineer was notified about this issue.Review of the device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key23331274
Report Number1118880-2025-00154
Device Sequence Number8241968
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270701(10)0000842892
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000842892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6FR GLIDESHEATH SLENDER
Patient SexUnknown